Աստղաֆիզիկա =Астрофизика =Astrophysics

О диффузии резонансного излучения в бесконечной среде при наличии поглощения в континууме

Грачев, С. И. (1988) О диффузии резонансного излучения в бесконечной среде при наличии поглощения в континууме. Աստղաֆիզիկա, 28 (1). pp. 205-216.

[img] PDF
Download (1622Kb)
    Item Type: Article
    Additional Information: On the diffusion of resonance radiation in an infinite medium with continuum absorption.
    Uncontrolled Keywords: Grachev S. I.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 15 Aug 2013 13:16
    Last Modified: 27 Aug 2013 12:28
    URI: http://astro.asj-oa.am/id/eprint/2094

    Actions (login required)

    View Item